MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 37603
Medical Device Problem Codes Break (1069); High impedance (1291); Battery Problem (2885); Material Deformation (2976); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the battery was at 2.59v, and the eri alert did not appear.Patient is being referred for replacement.On 2026-feb-10 fu_mpxr 1388681 (hcp, rep): additional information was provided by the manufacturer representative on february 10th indicating high impedance at contact 3 on both hemispheres: on the left gpi, contact 3 monopolar measured 2293 ohms; on the right gpi, all configurations involving contact 3 (monopolar and bipolar) were out of range; neither of these contacts is currently used in the patient¿s programming configuration.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the battery was at 2.59v, and the eri alert did not appear.Patient is being referred for replacement.Additional information was provided by the manufacturer representative, indicating high impedance at contact 3 on both hemispheres: on the left gpi, contact 3 monopolar measured 2293 ohms; on the right gpi, all configurations involving contact 3 (monopolar and bipolar) were out of range; neither of these contacts is currently used in the patient¿s programming configuration.The manufacturer representative provided additional information indicating that, per the clinician, the implantable neurostimulator reached the eri status due to normal battery depletion.
 
Event or Problem Description
Full narrative provided by rep: patient had bilateral battery replacement and bilateral extension revision done (b)(6) 2026.It was ob served that the patient had metal dog bones over the extension lead connection points.Additionally, there were no sutures over the legacy boots.This was done outside the us.The clinician felt this could likely have contributed to the impedance issue, since when he removed the metal dog bones both extensions were kinked/dented from the metal.Left lead and extension observations: when the left lead was disconnected from the old extension there were only 3 intact contacts.There was not a fourth contact and when the surgeon inspected the extension there was no 4th contact in the barrel of the old extension.When the left lead was connected to the new extension the surgeon lined up the lead and extension contacts as before.The outcome was with in normal limits impedance for contact 0,1,2 and out of range impedance(>5k) on contact 3 and all bipolar combos with contact 3.Stim was able to be programmed consistent with pre-op setting and no oor alerts were received.Right lead and extension observations; this was also tied down with a metal dog bone.The surgeon removed this.No tie was observed on the legacy boot and it was also observed that the set screws were not torqued down.The surgeon felt this may have contributed to the out of range impedance.The extensions was replaced and when the lead and extension was connected to the new battery impedance was all with in normal limits and stim was able to be programmed to pre op settings.The last piece of info collected was data from left chest battery (b)(6) 2026 it did appear when device was interrogated but this must have happened between the last clinician interrogation and this battery replacement.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_ext lot# serial# unknown implanted: (b)(6) 2015 explanted: (b)(6) 2026 product type extension product id 37603 lot# serial# (b)(6) implanted: (b)(6) 2023 explanted: (b)(6) 2026 product type implantable neurostimulator product id neu_unknown_ext lot# serial# unknown implanted: (b)(6) 2015 explanted: (b)(6) 2026 product type extension.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24423696
Report Number3004209178-2026-03064
Device Sequence Number5939966
Product Code MRU
UDI-Device Identifier00763000519230
UDI-Public(01)00763000519230(17)240414
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2024
Device Model Number37603
Device Catalogue Number37603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/23/2026
03/05/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/04/2026
03/12/2026
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale